Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lalala2003

Did anybody do this at the start of accutane......

That is just what my derm told me to do.......... I am gonna take it everyday cause I want to get into the habbit but if things go crazy i will slow down or somehthing.

Share this post


Link to post
Share on other sites

thx13 no offense, but you have no idea what you're talking about.

If your doctor told you to take a pill gradually, more often over the days for 4 weeks -- then it means he cares about you. You're putting something new into your body (which is very powerful), and your body needs to adapt to it. To reduce the initial breakout, and side-effects, your doctor wants you to raise your dose gradually. It's a good idea. Listen to him/her, they know what they're talking about!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×